| Model Number |
200SH18 |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270); Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Pulmonary Valve Insufficiency/ Regurgitation (4452)
| Date of Event |
11/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 6 years post implant of this pulmonary valved conduit, the patient presented with "free pulmonary regurgitation and a gradient of 29mmhg due to what looked to be a calcified frozen leaflet".It was reported that a balloon valvuloplasty was performed using high pressure atlas balloons.Two stents were placed then post dilated with a 20mm atlas, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve.No additional adverse patient effects were reported.